advertisement
Question
Posted by: Shelly | 2004/01/21

Lump after thrush.

Hi there
I suspected that I had vaginal thrush (Itching/burning, skin had gone pinkish, thick white discharge-but no odour). I haven't had thrush in 3 years but the symptoms were the same. Anyway I bought a one off treatment (generic of canestan 1VC) & I bathed in water with tea tree oil added, as well as used tea tree cream on the vaginal area (not inside) as I was told it took the itching away & it did, but it burnt a little after application. Now that the infection seems to be clearing up (3 days later) I have noticed a little "lump" that wasn't there before I used the cream. I was wondering if the cream hadn't "burnt" me or if I had had an allergic reaction to the thrush treatement tablet. I have been in the same relationship for 4 years & we are both faithful so I don't think it could be an STD. I did contract vaginal warts from an unfaithful partner 7 years ago-could this be the regeneration of these warts? (It doesn't look like a wart). I now have a slight greenish tinge to my discharge (I always get it around my period time) & there is no odour-but is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is hard to say what the lump is without seeing it. An allergy would usually be red and tender or itchy.You would have to see a doctor to tell what it is. If the discharge you have is the normal premenstrual discharge, then I don't think you need be concerned this time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sam | 2004/01/22

Tea tree cream shouldn't be used on your vagina. Canestan would have been fine on its own and will take the itching away. Next time try plain yoghurt as it also soothes.

Sounds to me like you could have an infection of some sorts. If it were me, I'd go to my doc/gynae for a check-up. Its not good to leave stuff like that. The gynaedoc seems to be away and hasn't answered questions for some time, so instead of waiting days for her to reply, maybe make an appointment with your doc.

good luck!

Reply to sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement